Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 305, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Oct 3, 2016, 3:38 PM MDT for Chase County, Perkins County, Nebraska. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 3, 2016, 3:38 PM MDT (21:38 UTC)
- Expired
- Oct 3, 2016, 4:30 PM MDT
- In force
- 52 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Chase County, NE, Perkins County, NE
The radar
The Goodland radar (KGLD), 149 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 3, 3:53 PM MDT | HAIL 1.5 | 11 Nnw Imperial, NE | |
| Oct 3, 4:35 PM MDT | HAIL 0.75 | Elsie, NE | HAIL COMPLETELY COVERING THE ROAD. ALSO ESTIMATED 50 MPH WIND GUSTS AND MINOR STREET FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 3, 1:04 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.6 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 36 J/kg
- Mixed-layer CIN
- -296 J/kg
- Mixed-layer LCL
- 1204 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
317
WUUS53 KLBF 032138
SVRLBF
NEC029-135-032230-
/O.NEW.KLBF.SV.W.0305.161003T2138Z-161003T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
338 PM MDT MON OCT 3 2016
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CHASE COUNTY IN SOUTHWESTERN NEBRASKA...
CENTRAL PERKINS COUNTY IN SOUTHWESTERN NEBRASKA...
* UNTIL 430 PM MDT
* AT 338 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR IMPERIAL...
MOVING NORTHEAST AT 35 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
IMPERIAL...GRANT...MADRID...ELSIE...CHASE...WILD HORSE SPRING AND
WANAMAKER STATE WILDFIRE MANAGEMENT AREA.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 41 AND 74.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4049 10159 4048 10187 4091 10191 4097 10155
4088 10127
TIME...MOT...LOC 2138Z 203DEG 32KT 4059 10172
HAIL...1.50IN
WIND...60MPH
$$
MASEK3 follow-up statements
500
WWUS53 KLBF 032150
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
350 PM MDT MON OCT 3 2016
NEC029-135-032230-
/O.CON.KLBF.SV.W.0305.000000T0000Z-161003T2230Z/
CHASE NE-PERKINS NE-
350 PM MDT MON OCT 3 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTHEASTERN CHASE AND CENTRAL PERKINS COUNTIES...
AT 349 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
IMPERIAL...MOVING NORTH AT 35 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GRANT...MADRID...ELSIE AND WILD HORSE SPRING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4056 10154 4059 10180 4092 10185 4097 10155
4088 10127
TIME...MOT...LOC 2149Z 202DEG 30KT 4067 10168
HAIL...2.00IN
WIND...60MPH
$$
MASEK148
WWUS53 KLBF 032208
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
408 PM MDT MON OCT 3 2016
NEC029-135-032230-
/O.CON.KLBF.SV.W.0305.000000T0000Z-161003T2230Z/
CHASE NE-PERKINS NE-
408 PM MDT MON OCT 3 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTHEASTERN CHASE AND CENTRAL PERKINS COUNTIES...
AT 407 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MADRID...OR 10
MILES EAST OF GRANT...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GRANT...MADRID AND ELSIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4056 10154 4059 10169 4094 10173 4097 10155
4088 10127
TIME...MOT...LOC 2207Z 212DEG 32KT 4080 10153
HAIL...1.25IN
WIND...60MPH
$$
MASEK774
WWUS53 KLBF 032222
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
422 PM MDT MON OCT 3 2016
NEC029-032232-
/O.CAN.KLBF.SV.W.0305.000000T0000Z-161003T2230Z/
CHASE NE-
422 PM MDT MON OCT 3 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHASE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
SOUTHWESTERN NEBRASKA.
LAT...LON 4070 10142 4070 10163 4085 10160 4097 10155
4088 10127
TIME...MOT...LOC 2222Z 204DEG 30KT 4079 10146
$$
NEC135-032230-
/O.CON.KLBF.SV.W.0305.000000T0000Z-161003T2230Z/
PERKINS NE-
422 PM MDT MON OCT 3 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR EASTERN PERKINS COUNTY...
AT 422 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELSIE...OR 14
MILES EAST OF GRANT...MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MADRID AND ELSIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4070 10142 4070 10163 4085 10160 4097 10155
4088 10127
TIME...MOT...LOC 2222Z 204DEG 30KT 4079 10146
HAIL...1.25IN
WIND...60MPH
$$
MASEKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 3, 2:23 PM MDT, 1 hour 15 minutes earlier.
Area forecast discussion, Oct 3, 2:23 PM MDT, 1 hour 15 minutes before
Area Forecast Discussion National Weather Service North Platte NE 323 PM CDT Mon Oct 3 2016 .SYNOPSIS... Issued at 323 PM CDT Mon Oct 3 2016 An active H5 continues across the CONUS this morning. Strong shortwaves were noted over western New York state, the Mississippi Delta region, and north central Nevada. Ht. falls of 50 to 150 meters were noted over the intermountain west with the greatest falls over Utah, western Colorado and western Wyoming. A nice 70-90 KT jet streak extended from northern California into southern Nevada. East of the main shortwave over northern Nevada, a secondary shortwave was noted near the four corners. Upstream of the Nevada shortwave, another shortwave was located off the coast of British Columbia. Current WV imagery now has the Nevada shortwave in northern Utah, with the four corners shortwave now over south central Colorado. At the surface, strong low pressure was located over southeastern Montana and north central Colorado. A surface trough of low pressure extended from the southeastern Montana low into southeastern Colorado. A cold front extended to the southwest of the Montana low into southwestern Wyoming, while a warm front extended northeast into central North Dakota. Strong southerly winds were present across western and north central Nebraska this afternoon and winds were gusting in the 35 to 45 MPH range. Skies were partly to mostly cloudy and readings were in the upper 70s to lower 80s. && .SHORT TERM...(This evening through Tuesday) Issued at 323 PM CDT Mon Oct 3 2016 Focus is strong southerly winds and ending fire weather concerns late this afternoon along with severe weather potential which lingers overnight. Convection already firing across the western panhandle of Nebraska and as the short wave pushes east this evening and overnight, expect storms chances to continue. Afternoon clearing across western Neb. has allowed for some destabilization of the atmosphere. Cape values have increased to 1000 to 2000 J/KG with 40 to 50 kts of 0 to 6 km shear. Corridor of greatest concern is across the western Sandhills this evening with less of a threat as cooler temps occur in the BL overnight and the storms push east. Severe thunderstorm watch already out and will continue to monitor for possibly expansion to the east later. Ahead of the wave this evening will be strong south/southeasterly winds, locally gusting to 50 mph. Finally is the fire weather concerns across far SW Neb, see fire weather discussion for more information as it only is in effect a few more hours. Change in the air for tomorrow behind the cold front. Highs in the upper 60s to lower 70s and outside of a few linger showers across far eastern zones, dry conditions. Winds will also be west at 10 to 20 mph. .LONG TERM...(Tuesday night through Monday) Issued at 323 PM CDT Mon Oct 3 2016 Tuesday night through Thursday...In the mid range, the threat for precipitation Late Wednesday night into Thursday is the main forecast challenge. The threat for precipitation will come to an end across eastern sections of the forecast area by Tuesday afternoon as the upper level low lifts into northern North Dakota. This will place the forecast area in decent subsidence Tuesday night into Wednesday morning. Weak high pressure will build into the forecast area Tuesday night with clear skies and drier air. Overnight lows will reach the mid to upper 30s with some lower 30s in the western sandhills and northwestern Nebraska. This may facilitate the need for a frost advisory in the west for Tuesday night. Right now, there is some discrepancies between the MAV and MET guidance with respect to lows Tuesday night. The MAV is running 5 degrees warmer compared to the MET guidance for North Platte. The MET and NAM12 is quite a bit drier in the boundary layer and this could be influenced by the amount of pcpn we receive in the next 12 hours. That being said, would like to see how much the low level RH field is impacted by coverage of pcpn before inserting any mention of frost or issuing headlines for such. We have time to analyze this over the next 12 to 24 hrs and make a decision then. That being said, have not lowered min temps toward the cooler MET guidance just yet but compromised between the MET, MAV and the inherited grids. By Wednesday afternoon, a second shortwave, currently off the coast of British Columbia will track into the intermountain west. Downstream of this approaching wave, mid level frontogenesis will begin to increase late Wednesday into Thursday. Strong lift along this fronto band will lead to precipitation late Wednesday night into Thursday. The models have shifted the best lift slightly further north with this mornings runs with the best chances for rain existing from the southern panhandle into north central Nebraska. The latest model solutions including the NAM12, ECMWF and Canadian are too warm for snow formation, while the GFS is cooler and develops snow in the northwestern CWA late Wednesday night/early Thursday morning. Per cross sections taken across the fronto band, the strongest lift is not within the dendritic growth zone in the GFS solution, so we are not expecting snowfall rates high enough to have it reach the ground. That is if the GFS verifies, and right now it is the outlier compared to the EC, NAM12 and Canadian solutions. With this in mind, decided to keep all precipitation mention as liquid for now. Thursday night through Monday...A benign dry pattern will set in behind the exiting disturbance. Cold temperatures with lows in the upper 20s are likely Friday morning with a hard freeze possible in the western forecast area. Will continue to hit this hard in the HWO as this will likely be the end to the growing season. After highs in the 60s Friday, highs will climb back to around 70 Saturday, then the middle 70s for Sunday and Monday. Dry conditions are expected through the period as low amplitude flow aloft will develop across the central CONUS this weekend into early next week. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1235 PM CDT Mon Oct 3 2016 Southerly winds continue to blow today with gusts 30 to 40 kts. High clouds overhead with clearing across SW Neb which will continue to expand east this afternoon. Next mid level wave and associated sfc cold front arrives late this afternoon into this evening with a line of thunderstorms expected to develop and push across the area early tonight. Stronger storms expected across northern Neb which could include a squall line. Less confidence for impact to the KLBF terminal and will need to monitor for potentially very strong winds. Winds diminish and become westerly behind the front, and expect some clearing with only some high clouds lingering in the morning. Westerly winds generally expected to be around 10 kts or less. && .FIRE WEATHER... Issued at 323 PM CDT Mon Oct 3 2016 The dry line has not made it into far western Nebraska yet however it will likely push into the region in the next few of hours, towards the tail end of the red flag warning. No change to the warning as there continues to be very strong winds across the region and this area is seeing the lower rh values, and am expecting them to continue to lower. They are likely to only fall into the 20s percent, however with the strong winds and dry fuels it will not take much for fire to spread quickly. Tomorrow will see more cooler and drier conditions across the region. More widespread RH values in the 20 to 30 percent range, however westerly winds will remain less than 20 mph. Another dry day is low minimum RH values then precip chances return. && .LBF WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 7 PM MDT this evening for NEZ204-210. && SYNOPSIS...Buttler SHORT TERM...Masek LONG TERM...Buttler AVIATION...Masek FIRE WEATHER...Masek
Hazardous weather outlook, Oct 3, 2:28 PM MDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 328 PM CDT MON OCT 3 2016 NEZ004>010-022>029-035>038-056>059-069>071-094-042030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 328 PM CDT MON OCT 3 2016 /228 PM MDT MON OCT 3 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. AS A TROUGH OF LOW PRESSURE ALOFT BEGINS TO PUSH INTO THE REGION...ISOLATED TO SCATTERED THUNDERSTORM WILL MOVE ACROSS THE OUTLOOK AREA. STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL BE POSSIBLE BEGINNING THIS EVENING. THE AREA OF CONCERN WILL BE FOR AREAS WEST OF HIGHWAY 183. HAIL TO ONE INCH IN DIAMETER AND DAMAGING WIND GUSTS TO 60 MPH WILL BE THE MAIN WEATHER HAZARDS. VERY STRONG SOUTHERLY WINDS WILL CONTINUE THIS EVENING. THE GUSTY WINDS WILL COMBINE WITH VERY DRY AIR ACROSS SOUTHWEST NEBRASKA TO PRODUCE NEAR CRITICAL FIRE WEATHER CONDITIONS GENERALLY SOUTHWEST OF A OSHKOSH TO HAYES CENTER LINE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. MUCH OF THE OUTLOOK AREA WILL SEE TEMPERATURES THURSDAY NIGHT INTO FRIDAY MORNING IN THE UPPER 20S TO LOWER 30S. A WIDESPREAD FROST OR FREEZE IS LIKELY WITH PORTIONS OF THE PANHANDLE AND THE WESTERN SANDHILLS POSSIBLY SEEING THE FIRST HARD FREEZE OF THE SEASON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)
In the hours before
Special weather statement, Oct 3, 3:26 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
326 PM MDT MON OCT 3 2016
NEZ058-069-032200-
CHASE NE-PERKINS NE-
326 PM MDT MON OCT 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHASE AND SOUTHERN
PERKINS COUNTIES UNTIL 400 PM MDT...
AT 325 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CHAMPION...OR NEAR IMPERIAL...MOVING NORTHEAST AT 45 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
IMPERIAL...GRANT...MADRID...ELSIE...CHAMPION...CHASE...CRETE...
BRANDON...GRAINTON AND WANAMAKER STATE WILDFIRE MANAGEMENT AREA.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 41 AND 71.
LAT...LON 4042 10161 4042 10191 4088 10200 4091 10157
4084 10126
TIME...MOT...LOC 2125Z 208DEG 42KT 4051 10172
MASEKThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 7:24 PM MDT | River Flood Advisory | LBF | Lincoln | 3 days |
| Oct 3, 3:18 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 57 min |
| Oct 3, 3:26 PM MDT | Special Weather Statement | LBF | Chase, Perkins | 34 min |
| Oct 3, 4:16 PM MDT | Special Weather Statement | LBF | Sheridan | 44 min |
| Oct 3, 4:19 PM MDT | Special Weather Statement | LBF | Lincoln | 26 min |
| Oct 3, 4:30 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 45 min |
| Oct 3, 4:41 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 64 min |
| Oct 3, 5:03 PM MDT | Special Weather Statement | LBF | Grant | 42 min |
| Oct 3, 5:25 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Cherry, Grant, Hooker, McPherson, Thomas | 65 min |
| Oct 3, 5:30 PM MDT | Special Weather Statement | LBF | Lincoln | 45 min |
| Oct 3, 5:44 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 46 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.